# SDR 2006UALA00182

- Difficulty date: February 1, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 64,097 hours, 10,387 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1302-1325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK GOUGED STA 1302 - 1325 LBL 11.  SECTION OF AFT CABIN SEAT TRACK GOUGED BY UNKNOWN ORIGIN.  REPAIRED PER SRM.
